# SDR AALA20091113AFW01

- Difficulty date: November 13, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 46,585 hours, 7,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Part time: 46,584 hours, 7,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT CLIP NUT ATTACHMENT HOLES ALONG THE INNER CHORD OF THE STATION 325 FLOORBEAM.  THE CORROSION WAS FOUND BETWEEN RIGHT BUTTLINE 35 AND RIGHT BUTTLINE 9.  THE CORROSION WAS REMOVED BY BLENDING PER SRM STANDARD PRACTICES AND A 0.050 INCH 301.5 HARD STRAP WAS INSTALLED ACROSS ALL BLEND LOCATIONS EA B767-53-007944.
